# SDR USAASB04120

- Difficulty date: September 8, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781914
- Condition: Malfunctioned
- Location: Nlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2037 - AFTER TAKEOFF FROM BOS, CLIMBING THROUGH 800 FEET, CAPTAIN RETRACTED LANDING GEAR AND RECEIVED AN UNSAFE NOSE GEAR INDICATION.  CAPTAIN ACCOMPLISHED CHECKLIST AND EXTENDED LANDING GEAR.  NORMAL GEAR INDICATIONS WERE RECEIVED.  FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR LOCK ACTUATOR PER MM 32-33-21.  PERFORMED SATISFACTORY GEAR SWING.  OPERATIONAL CHECK AND LEAK DHECK GOOD.  (M)
